Repositorio de producción científica de la Universidad de Sevilla

A sub-supersolution method for nonlinear elliptic singular systems with natural growth and some applications

Opened Access A sub-supersolution method for nonlinear elliptic singular systems with natural growth and some applications

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Carmona Tapia, José
Martínez Aparicio, Pedro Jesús
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2016-02
Publicado en: Nonlinear Analysis: Theory, Methods and Applications, 132, 47-65.
Tipo de documento: Artículo
Resumen: In this paper we give a sub-supersolution method for nonlinear elliptic singular systems with quadratic gradient whose model system is the following where Ω is a smooth bounded domain of RN (N≥3), β,μ≥0, 0<α,γ<1 and regular f1,f2 functions. Moreover, we apply it to prove existence of solution for some systems, including the classical Lotka-Volterra models with gradient terms. Specifically, we study the competition and the symbiotic Lotka-Volterra systems.
Cita: Carmona Tapia, J., Martínez Aparicio, P.J. y Suárez Fernández, A. (2016). A sub-supersolution method for nonlinear elliptic singular systems with natural growth and some applications. Nonlinear Analysis: Theory, Methods and Applications, 132, 47-65.
Tamaño: 473.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47886

DOI: 10.1016/j.na.2015.10.022

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones